MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL TUBING SET; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL TUBING SET; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 905103
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tubing had a gash torn in it, and wouldn't expand, used it as a static cage.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.The reported complaint of main body leakage was confirmed via correspondence with the sales rep.Device is not returned.No relevant manufacturing issues were identified as all released units met stryker specifications.The device was not returned for evaluation and a plausible root cause for the leakage cannot be confirmed.
 
Event or Problem Description

Brand Name
ACCULIF TL TUBING SET
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5485787
Report Number3004024955-2016-00024
Device Sequence Number10986711
Product Code MAX
UDI-Device Identifier07613327067064
UDI-Public07613327067064
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number905103
Device Lot Number08061502
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1